Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:46 PM
David
Guest
 
Posts: n/a
Default Factive side effects

I took 3 days worth of this crap and then threw away the last 2 pills. It didn't seem to help at all and it kills your appetite. 3-4 days after I stopped taking it, I got all these red spots on my body, but they don't itch. It keeps spreading, but still doesn't itch so hopefully it gets better. I wouldn't recommend this drug to anybody.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Diane Velcade 5 09-12-2007 02:37 PM
side effects Unregistered Provigil 2 12-03-2005 06:00 AM
side effects Sad daughter Trileptal 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM
side effects Unregistered Ortho Evra 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:17 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.